NWHSU logo Seminar Calendar SITE MAP
HELP
October 2013 >>
Mon Tue Wed Thu Fri Sat Sun
  1 2 3 4 5 6
7 8 9 10 11 12 13
14 15 16 17 18 19 20
21 22 23 24 25 26 27
28 29 30 31      

All Seminars will be held on campus at Northwestern unless otherwise noted. Schedule subject to change without notice please call 952-885-5446 to register before you attend.

1
Whiplash Injuries
Dan Dock, DC, Cleveland, OH
12 hours, Tue., 7:30 am - 8 pm
$125. To register call Dan Dock at 218-525-2033.

3
Physical Exercise Training #2 of 4
Andrew Van Roo, DC, Wausau Entrepreneurial Education Center, Wausau, WI
9 hours, Thurs, 8am-5:30pm
$175
Additional sessions: #3: Oct 10 and #4: Nov 21, 2013

4-6
Upper and Lower Body Orthopedic Massage Certification Series #1 of 3
Orthopedic Massage for Lower Body Conditions and Pelvic Stabilization

In collaboration with the AMTA MN Chapter Fall Conference
James Waslaski, LMT, CPT
20 hours, Fri, 6pm-10pm; Sat, 9am-6pm, Sun, 9am-6pm
$350 (2 weeks prior); $395 (less than 2 weeks prior)
$250 AMTA Member Discount
#2 - Jan 17-19, 2014 - Orthopedic Massage for Pelvic Stabilization
and Upper Body Conditions

5
The Power of Needles - The Strategy and Techniques
of Acupuncture Treatment

Wei Liu, PhD, LAc
8 hours, Sat., 8am-5pm
$199

5-6
Sports Hands-on #2 of 3:
Extremity Adjusting and Therapeutic Muscle Stretching
Larry Kintner, DC, DACBSP
12 hours, Sat., 1pm-7pm; Sun., 8am-2pm
$239

10
ACRRT Recertification Course for CA's
A Radiology Odyssey

Natalie Clauson-Meyers, DC, DACBR
6 hours, Thurs., Noon-6pm
$99

Heal the Fascia
Jerome Rerucha, DC, Omaha, NE
8 hours, Thurs, 8am-5pm
$125 plus $75 for CE hours

Physical Exercise Training #3 of 4
Andrew Van Roo, DC, Wausau Entrepreneurial Education Center, Wausau, WI
9 hours, Thurs, 8am-5pm
$175
Session #4: Nov 21, 2013

11-13
Gold Standard Facial Acupuncture Certification #7 of 8
Mary Elizabeth Wakefield, MS, MM, LAc, Dipl.Ac.
24 hours; Fri, Sat, and Sun, 9:30 am - 6:30 pm
$937.50
Prerequisites: Sessions 1, 2, 3, 4, 5 and 6

12
Build a Patient-Oriented Practice - Learn How to Visually
Substantiate the Patient's Soft Tissue Injuries and the Need for Your Care

5 hours (includes 3 X-ray); Sat., 9am-2:30pm
$50 for CE credits. To register visit www.dmxproviders.org

BLS for the Healthcare Provider
Ann Zimmermann-Hohn
4 hours, Sat. 8am-Noon
$80

Insurance Billing Practices for Massage Therapists
Joanie Holst, NCTMB
8 hours, Sat. 8am-4:30pm
$181.50

12-13
Functional Restoration Series
Sat, 8am-8pm: Lumbar Spine, Hip and Knee
Sun, 8am-8pm: Cervical, Thoracic, Spine and Shoulder
24 hours
Kevin Kerchansky, DC, DACRB
$500 for 24 hours or $270 for 12 hours (2 wks prior)
$525 for 24 hours or $295 for 12 hours (less than 2 wks prior)

Healthy Aging
Dan Murphy, DC, Denver, CO
12 hours; Sat 8am-5:30pm; Sun, 8am-12:30pm
$200. To register visit www.erchonia.com or call 888-242-0571

15
Spinal Differential Assessment
Dan Dock, DC, Columbus, OH
12 hours (includes 2 ethics); Tue, 7:30 am - 8 pm
$125. To register call Dan Dock at 218-525-2033

17
Vitamin D - Separting Truth from Myths

David C. Anderson, DC, DCBCN
4 hours, Thurs, 1pm-5pm
$120

Physiologic Therapeutics
Steven Silvermann, DC, CCST, CCSP
Westwood Conference Center, Wausau, WI
10 hours, Thurs, 7:30am - 6pm
$300 for all modalities or $60 each

18
Spring Forest Qigong Level 1
Chunyi Lin and Jacqueline Gran
7 hours, Fri, 8:30 am - 4:30 pm
$99


18-20
Gold Standard Facial Acupuncture Certification #8 of 8
Mary Elizabeth Wakefield, MS, MM, LAc, Dipl.Ac.
24 hours; Fri, Sat, and Sun, 9:30 am - 6:30 pm
$937.50
Prerequisites: Sessions 1, 2, 3, 4, 5, 6 and 7

Reflexology 3
Adrienne Caldwell, NCTMB
15 hours; Fri, 5-9pm; Sat, 9am-3:30pm; Sun, 9am-2:30pm
$366

19-20
Chiropractic Pediatric Certification #2 of 13: Perinatal Care
Jeanne Ohm, DC, On campus
12 hours; Sat, 9am-6pm; Sun, 8am-Noon
$259 DC/ICPA Member; $309 DC/Non-Member
$149 first year graduates; $109 T5+ students

Spring Forest Qigong Level 2
Chunyi Lin and Jacqueline Gran
12 hours, Sat, 8:30am-5pm; Sun, 8:30am-12:30pm
$245

Graston Technique Module 1
12 hours, Sat., 8:30am-5pm; Sun., 8am-1pm
$495. To register call Graston at (866) 926-2828 or www.grastontechnique.com

Graston Technique Module 2
14 hours, Sat., 8am-5:30pm; Sun., 7:30am-1:30pm
$695. To register call Graston at (866) 926-2828 or www.grastontechnique.com
Prerequisite: Module 1

21
Sorry! This class was canceled due to low enrollment.
Introduction to Aquatic Bodywork
Mary LeSourd, NCTMB,The Marsh, Minnetonka, MN
3 hours, Mon, 6pm-9pm
$95

26
Dealing with Dizzy Patient
Joseph Ferezy, DC
10 hours, Sat, 8am-6pm
$199

26-27
Preparticipation Sports Physical Exams (PPE)
Craig Couillard, DC, CCSP, On campus
12 hours; Sat, 9am-6pm; Sun, 8am-Noon
$239

Chiropractic Acupuncture Certificate #2 of 7
Peter Lichtenstein, DC, LAc
15 hours; Sat, 9am-6pm; Sun, 8am-4pm
$270 per session

New! Scalp Acupuncture Treatments for Neurological
Diseases and Disorders

Suzanne Robidoux, PhD, CM, LAc
12 hours; Sat, 1pm-7:30pm; Sun, 8am-2:30pm
$299

Chiropractic Neurology - Back to Basics
Dan Murphy, DC, Steven's Point, WI
12 hours; Sat, 8:30am-5:30pm; Sun, 8am-Noon
$200 DC, $98 CA/CT

The Wow Factor
Jeffrey Spencer, DC, Honolulu, HI
12 hours; Sat, 8am-5:30pm; Sun, 8am-12:30pm
$200. To register visit www.erchonia.com or 888-242-0571

Oct 28 - Dec 9, 2013
Reflexology 2 (Prerequisite Reflexology 1)
Adrienne Caldwell, NCTMB
30 hours; Mon, 5-9pm
$549

29
Spinal Differential Assessment
Dan Dock, DC
10 hours, Tue, 7:30am-5:30pm
$125. To register call 218-525-2033

BACK TO TOP


 

Copyright © Northwestern Health Sciences University, 2501 W. 84th St., Bloomington, MN 55431, (952) 888-4777.
Send your questions/comments about the website to Northwestern Health Sciences University Web Coordinator.